MathSciNet Relay Station
MathSciNet bibliographic data
MR1648566 35J65 (35B50 35J70)
Damascelli, Lucio; Pacella, Filomena Monotonicity and symmetry of solutions of $p$-Laplace equations, $1<p<2$, via the moving plane method. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 26 (1998), no. 4, 689–707.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement